# SDR ASAA2025062259366

- Difficulty date: June 22, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 64,757 hours, 19,600 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: 143A324140
- Condition: Corroded
- Location: Zoen 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPT BILGE, STRINGER HAS 2 SPOTS OF CORROSION STA 500E +5.5 AND +8, 15LBL. GROUNDED - YES. EVALUATED AND REMOVED DAMAGE FROM STRINGER @ STA 500 E+5.5 & +8; ORIGINAL: .056, REMOVED: .012, REMAINING .044 AND WAS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-03-1A-1. REMOVED DAMAGED SECTION OF STRINGER IAW B737-800 SRM 53-00-03-2R-1. PERFORMED HFEC IAW B737 NDTM PART 6 51-00-00 PROC. 23. LOCATED AND DRILLED NEW REPAIR PARTS USING BAC1498-161 7075-T6 & 69-78188-16 IAW B737-800 SRM 53-00-03-2R-1. ALODINED, PRIMED, AND INSTALLED REPAIR PARTS IAW B737-800 SRM 53-00-03-2R-1.
